# SDR WX0A2015081672806

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,786 hours, 27,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WE HAD RT RED GEAR LIGHT WITH GEAR HANDLE UP.  AFTER QRH PROCEDURE, NOW HAD RT GEAR & NOSE GEAR RED LIGHT WITH GEAR HANDLE UP.  ALSO HAD AN AUTO SPOILER FAIL MGS.  ADJUSTED RT MAIN GEAR LATCH MECHANISM IAW MM 32-31-04.  PERFORMED PROXIMITY SENSOR TEST, NLG PROXIMITY SENSORS PASSED, RT MAIN GEAR DOOR SENSOR FAILED.  R & R RT MAIN GEAR DOOR PROXIMITY SENSOR IAW MM 32-60-05.  AUTO SPOILER FAIL MSG INDUCED BY RED UNSAFE INDICATION.  AUTO SPOILERS OK IAW MM 27-60-00.  PERFORMED MULTIPLE EXTENSION & RETRACTION TEST OF ALL 3 GEAR IAW MM 32-30-00.  ALL CHECKED NORMAL.
